CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Structure-Preserving Numerical Methods for Stochastic Poisson Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 29, 期号: 3, 页码: 802-830
Authors:  Hong, Jialin;  Ruan, Jialin;  Sun, Liying;  Wang, Lijin
Favorite  |  View/Download:70/0  |  Submit date:2021/04/26
Stochastic Poisson systems  Poisson structure  Casimir functions  Poisson integrators  symplectic integrators  generating functions  stochastic rigid body system